# SDR UALA2012110506350

- Difficulty date: November 3, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 46,371 hours, 5,624 cycles
- Engine: Pwa PW40903
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: 32908881
- Part serial: 150
- Condition: Faulty
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO HEAT VALVE AFT FAILURE OF AFT CARGO HEAT SHUTOFF VALVE OR (SOV) OR TEMP CONTROL VALVE (TCV).  STATUS MSG-2112031 INACTV ER MODE MSG-2112021 INACTV DC MODE.  COMPLIED WITH MEL PROCEDURE AND MAINT ACTION CARRIED OUT.  PSBL VLV (PCN 646-0013), EXPEDITED ON *L2510* IF NEEDED.  AFT CARGO HEAT SHUTOFF VALVE CHANGED.
